MAUDE Adverse Event Report: CREAGH MEDICAL LTD. FIRST CHOICE; PTA CATHETER

CREAGH MEDICAL LTD. FIRST CHOICE; PTA CATHETER
Model Number EUHP75144
Medical Device Problem Codes Accessory Incompatible (1004); Failure to Fold (1255); Difficult to Open or Close (2921); Mechanical Jam (2983); Failure to Deflate (4060)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
During procedure the balloon did not deflate/ refold correctly.There was difficulty in retrieval and guide catheter tip was damaged.No complications occured.
 
Event or Problem Description
Follow up report for (b)(4); mfr report #: 3005994106-2021-00008.
 
Additional Manufacturer Narrative
Follow up report for additional information not known at the time of original report, such as, investigation type, findings, and conclusion.

Brand Name
FIRST CHOICE
Common Device Name
PTA CATHETER
Manufacturer (Section D)
CREAGH MEDICAL LTD.
ida business park
balinasloe, co. galway, galway H53 K 8P4
EI  H53 K8P4
Manufacturer (Section G)
CREAGH MEDICAL LTD.
ida business park
balinasloe, co. galway, galway H53 K 8P4
EI   H53 K8P4
Manufacturer Contact
mike dunning
ida business park
balinasloe, co. galway, galway H53 K-8P4
EI   H53 K8P4
MDR Report Key11890703
Report Number3005994106-2021-00008
Device Sequence Number16944472
Product Code LIT
UDI-Device Identifier08570590020228
UDI-Public08570590020228
Combination Product (Y/N)N
Initial Reporter CountryEI
PMA/510(K) Number
K143561
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/15/2022
Device Model NumberEUHP75144
Device Lot Number21903891
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer04/26/2021
Initial Report FDA Received Date05/26/2021
Supplement Report FDA Received Date09/02/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown